Closed form solution of correlation in doubly truncated or censored sample of bivariate log-normal distribution
In this study we present a closed form solution to the moments and, in particular, correlation of two log-normally distributed random variables, when the underlying log-normal distribution is potentially truncated or censored at both tails. The closed form solution that we derive also covers the cases where one tail is truncated and the other is censored. Throughout the derivations we further assume that the moments of the unconstrained bivariate log-normal distribution are known.
|Date of creation:||21 Aug 2013|
|Date of revision:|
|Contact details of provider:|| Postal: |
Web page: http://www.suomenpankki.fi/en/
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Lien, Da-Hsiang Donald, 1985. "Moments of truncated bivariate log-normal distributions," Economics Letters, Elsevier, vol. 19(3), pages 243-247.
When requesting a correction, please mention this item's handle: RePEc:hhs:bofrdp:2013_017. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Minna Nyman)
If references are entirely missing, you can add them using this form.